¡Nos trasladamos! E-Prints cerrará el 7 de junio.

En las próximas semanas vamos a migrar nuestro repositorio a una nueva plataforma con muchas funcionalidades nuevas. En esta migración las fechas clave del proceso son las siguientes:

Es muy importante que cualquier depósito se realice en E-Prints Complutense antes del 7 de junio. En caso de urgencia para realizar un depósito, se puede comunicar a docta@ucm.es.

A semiparametric generalized proportional hazards model for right-censored data



Downloads per month over past year

Avendano, M.L. and Pardo Llorente, María del Carmen (2016) A semiparametric generalized proportional hazards model for right-censored data. Annals of the Institute of Statistical Mathematics, 68 (2). pp. 353-384. ISSN 0020-3157

[thumbnail of art%3A10.1007%2Fs10463-014-0496-3.pdf] PDF
Restringido a Repository staff only


Official URL: http://link.springer.com/article/10.1007/s10463-014-0496-3


We introduce a flexible family of semiparametric generalized logit-based regression models for survival analysis. Its hazard rates are proportional as the Cox model, but its relative risk related to a covariate is different for the values of the other covariates. The method of partial likelihood approach is applied to estimate its parameters in presence of right censoring and its asymptotic normality is established. We perform a simulation study to evaluate the finite-sample performance of these estimators. This new family of models is illustrated with lung cancer data and compared with Cox model. The importance of the conclusions obtained from the relative risk is pointed out.

Item Type:Article
Uncontrolled Keywords:Survival analysis; Proportional hazards; Type-I generalized logistic distribution; Semiparametric models; Profile likelihood; Partial likelihood
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:36566
Deposited On:04 Apr 2016 10:25
Last Modified:04 Apr 2016 10:25

Origin of downloads

Repository Staff Only: item control page